Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||Punctal-canalicular stenosis associated with mitomycin-C for corneal epithelial dysplasia|
|Citation:||American Journal of Ophthalmology, 2003; 136(4):746-747|
|Publisher:||Elsevier Science Inc|
|Kathryn Billing, Arthur Karagiannis and Dinesh Selva|
|Abstract:||PURPOSE:To report a case of punctal-canalicular stenosis after topical mitomycin C use for corneal dysplasia. To the authors' knowledge, this association has not previously been described. DESIGN:Observational case report. METHOD:A 62-year-old woman was noted to have a right inferotemporal corneal dysplastic lesion. She received a topical course of mitomycin-C 0.04% four times a day, which subsequently invoked a toxoallergic reaction. One month later, the patient developed right-sided epiphora. RESULTS:Probing demonstrated complete stenosis of the right lower canaliculus, 5 mm from the punctum. CONCLUSION:Mitomycin-C use may lead to lacrimal apparatus fibrosis and symptomatic epiphora when inciting a toxoallergic reaction.|
|Keywords:||Nasolacrimal Duct; Humans; Corneal Diseases; Lacrimal Duct Obstruction; Fibrosis; Mitomycin; Antibiotics, Antineoplastic; Administration, Topical; Middle Aged; Female|
|Appears in Collections:||Opthalmology & Visual Sciences publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.